# SDR C2XA95CL050

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 12038594001
- Condition: Malfunction
- Location: Cockpit
- Part time: 9,597 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 3142 - DTW-CLE - AFTER COMPLETION OF PARKING CHECKLIST GEAR HANDLE RETRACTED ON ITS OWN.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW EMB-120 MM 32-31-03.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (Z)
